# SDR CA050211006

- Difficulty date: February 1, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,984 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21517
- Part serial: 0416
- Condition: Seized
- Location: Mlg
- Part time: 18,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING FLIGHT CREW REPORTED RT BRAKES CHATTERING WITH BRAKE APPLICATION.  MAINTENANCE INSPECTION FOUND NR 3 BRAKE ASSEMBLY WITH SEIZED ADJUSTERS.  BRAKE ASSEMBLY REPLACED.  AIRCRAFT RETURNED TO SERVICE.
